The equivariant universality and couniversality of the Cantor cube

Tom 167 / 2001

Michael G. Megrelishvili, Tzvi Scarr Fundamenta Mathematicae 167 (2001), 269-275 MSC: 54H15, 22A99. DOI: 10.4064/fm167-3-4

Streszczenie

Let $\langle G,X,\alpha \rangle $ be a $G$-space, where $G$ is a non-Archimedean (having a local base at the identity consisting of open subgroups) and second countable topological group, and $X$ is a zero-dimensional compact metrizable space. Let $\langle H(\{ 0,1\} ^{\aleph _0}),\{ 0,1\} ^{\aleph _0},\tau \rangle $ be the natural (evaluation) action of the full group of autohomeomorphisms of the Cantor cube. Then

(1) there exists a topological group embedding $\varphi :G \hookrightarrow H(\{ 0,1\} ^{\aleph _0})$;

(2) there exists an embedding $\psi :X \hookrightarrow \{ 0,1\} ^{\aleph _0}$, equivariant with respect to $\varphi $, such that $\psi (X)$ is an equivariant retract of $\{ 0,1\} ^{\aleph _0}$ with respect to $\varphi $ and $\psi $.

Autorzy

  • Michael G. MegrelishviliDepartment of Mathematics
    Bar-Ilan University
    52900 Ramat-Gan, Israel
    e-mail
  • Tzvi ScarrDepartment of Applied Mathematics
    Jerusalem College of Technology
    21 Havaad Haleumi St.
    Jerusalem, Israel 91160
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek